# SDR 9JLA2014031103596

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,961 hours, 2,356 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066011461211
- Part serial: UM90014
- Condition: Defective
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE TCAS SYS FAILED IN FLIGHT.  TROUBLE SHOT & FOUND THE TCAS PROCESSOR DEFECTIVE.  REPLACED THE PROCESSOR WITH A MODIFIED CONDITION UNIT.  FUNCTIONAL TEST SATISFACTORY.
